Alert archive / California / Wind Advisories in 2006
Wind Advisory 35, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jun 15, 2006, 2:17 PM PDT for Los Angeles County, California. It took effect at Jun 15, 2006, 3:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2006, 2:17 PM PDT (21:17 UTC)
- In effect from
- Jun 15, 2006, 3:00 PM PDT
- Expired
- Jun 16, 2006, 6:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pt Mugu Naws, CA (KNTD), launched 12:00Z, 9.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 152117 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 217 PM PDT THU JUN 15 2006 ...STRONG AND GUSTY WINDS FOR PORTIONS OF SOUTHWESTERN CALIFORNIA... .A TIGHTENING NORTH TO SOUTH SURFACE PRESSURE GRADIENT WILL RESULT IN GUSTY WINDS ACROSS MUCH OF THE AREA THROUGH TONIGHT. STRONGEST WINDS WILL BE FOCUSED THROUGH AND BELOW THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE OF SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE TEJON PASS AND INTERSTATE 5 CORRIDOR OF NORTHWEST LOS ANGELES COUNTY. WINDS IN THESE AREAS COULD GUST IN EXCESS OF 50 MPH. THE GUSTY DOWNSLOPE WINDS OVER SOUTHERN SANTA BARBARA COUNTY WILL RESULT IN UNUSUALLY WARM EVENING TEMPERATURES HOVERING IN THE 80S TO LOWER 90S ESPECIALLY AROUND AND WEST OF SANTA BARBARA. LATER TONIGHT...THE WINDS WILL SHIFT TO THE NORTHEAST...BRINGING STRONGEST WINDS TO THE MONTECITO HILLS AREA AND THE HIGHWAY 14 CORRIDOR. CAZ039-052-160330- /O.NEW.KLOX.WI.Y.0035.060615T2200Z-060616T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 217 PM PDT THU JUN 15 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT FRIDAY. NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH ARE EXPECTED THROUGH AND BELOW PASSES OF THE SANTA YNEZ RANGE. THESE WINDS WILL AFFECT TRAVELERS ON HIGHWAYS 1 AND 101 WEST OF SANTA BARBARA AND THROUGH THE GAVIOTA PASS...AS WELL AS HIGHWAY 154 OVER AND BELOW SAN MARCOS PASS. LATER TONIGHT THE WINDS WILL SHIFT TO THE NORTHEAST AND BLOW STRONGEST THROUGH THE MONTECITO HILLS AREA. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-160330- /O.NEW.KLOX.WI.Y.0035.060615T2200Z-060616T1300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 217 PM PDT THU JUN 15 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT FRIDAY. NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH ARE EXPECTED THROUGH AND NEAR THE TEJON PASS AND INTERSTATE 5 CORRIDOR THROUGH MUCH OF THE NIGHT. AFTER MIDNIGHT...THE WIND DIRECTION WILL SHIFT TO THE NORTHEAST AND STRONGEST WINDS WILL BEGIN TO BLOW THROUGH THE HIGHWAY 14 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
3 follow-up statements
000 WWUS76 KLOX 160220 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 720 PM PDT THU JUN 15 2006 ...STRONG AND GUSTY WINDS FOR PORTIONS OF SOUTHWESTERN CALIFORNIA... .GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH TONIGHT. THE STRONGEST WINDS WILL BE FOCUSED THROUGH AND BELOW THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE OF SOUTHERN SANTA BARBARA COUNTY...THE INTERSTATE 5 CORRIDOR OF NORTHWEST LOS ANGELES COUNTY....AND IN THE SANTA CLARITA VALLEY. WINDS IN THESE AREAS COULD GUST IN EXCESS OF 50 MPH. LATER TONIGHT...THE WINDS WILL SHIFT TO THE NORTHEAST...BRINGING STRONGEST WINDS TO THE MONTECITO HILLS AREA AND THE HIGHWAY 14 CORRIDOR. CAZ088-160830- /O.EXA.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/ SANTA CLARITA VALLEY- 720 PM PDT THU JUN 15 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT FRIDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH ARE EXPECTED BELOW PASSES AND CANYONS. AFTER MIDNIGHT...THE WIND DIRECTION WILL SHIFT TO THE NORTHEAST AND CONTINUE TO BE VERY GUSTY. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-052-160830- /O.CON.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 720 PM PDT THU JUN 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY. NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH ARE EXPECTED THROUGH AND BELOW PASSES OF THE SANTA YNEZ RANGE. THESE WINDS WILL AFFECT TRAVELERS ON HIGHWAYS 1 AND 101 WEST OF SANTA BARBARA AND THROUGH THE GAVIOTA PASS...AS WELL AS HIGHWAY 154 OVER AND BELOW SAN MARCOS PASS. LATER TONIGHT THE WINDS WILL SHIFT TO THE NORTHEAST AND BLOW STRONGEST THROUGH THE MONTECITO HILLS AREA. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-160830- /O.CON.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 720 PM PDT THU JUN 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT FRIDAY. NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH ARE EXPECTED THROUGH AND NEAR THE TEJON PASS AND INTERSTATE 5 CORRIDOR THROUGH MUCH OF THE NIGHT. AFTER MIDNIGHT...THE WIND DIRECTION WILL SHIFT TO THE NORTHEAST AND STRONGEST WINDS WILL BEGIN TO BLOW THROUGH THE HIGHWAY 14 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SIRARD
000 WWUS76 KLOX 160810 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 110 AM PDT FRI JUN 16 2006 ...STRONG AND GUSTY WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA... .GUSTY WINDS WILL CONTINUE TO AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH THE EARLY MORNING HOURS. THE STRONGEST WINDS WILL BE FOCUSED THROUGH AND BELOW THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE OF SOUTHERN SANTA BARBARA COUNTY...THE INTERSTATE 5 CORRIDOR OF NORTHWEST LOS ANGELES COUNTY...AND IN THE SANTA CLARITA VALLEY. WINDS IN THESE AREAS WILL GUST IN EXCESS OF 50 MPH. CAZ039-052-161300- /O.CON.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 110 AM PDT FRI JUN 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. NORTHWEST TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH WILL CONTINUE THROUGH AND BELOW PASSES OF THE SANTA YNEZ RANGE UNTIL ABOUT DAYBREAK. THE STRONG WINDS WILL AFFECT TRAVELERS ON PORTIONS OF HIGHWAYS 1 AND 101...ON HIGHWAY 154 OVER AND BELOW SAN MARCOS PASS...AND THROUGH THE MONTECITO HILLS AREA. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-161300- /O.CON.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 110 AM PDT FRI JUN 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED THROUGH AND NEAR THE TEJON PASS AND INTERSTATE 5 CORRIDOR UNTIL ABOUT DAYBREAK. AS THE WINDS SHIFT TO A MORE NORTHEASTERLY DIRECTION...THE STRONGEST WINDS WILL BEGIN TO BLOW THROUGH THE HIGHWAY 14 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ088-161300- /O.CON.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/ SANTA CLARITA VALLEY- 110 AM PDT FRI JUN 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH ARE EXPECTED BELOW PASSES AND CANYONS UNTIL ABOUT DAYBREAK. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO
000 WWUS76 KLOX 161305 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 605 AM PDT FRI JUN 16 2006 ...WIND ADVISORIES HAVE EXPIRED... .ALTHOUGH LOCALLY GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE TO AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES...THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS...AND THE SANTA CLARITA VALLEY...WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS. THEREFORE...WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. CAZ039-052>054-088-161415- /O.EXP.KLOX.WI.Y.0035.000000T0000Z-060616T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- 605 AM PDT FRI JUN 16 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ DB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 15, 1:51 PM PDT, 26 minutes earlier.
Area forecast discussion, Jun 15, 1:51 PM PDT, 26 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 151 PM PDT THU JUN 15 2006 .SHORT TERM (TONIGHT-SUNDAY)... UPPER LEVEL TROUGH OVER THE GREAT BASIN AND AZ WILL CONTINUE MOVING EAST WHILE AN UPPER LEVEL RIDGE ELONGATED ALONG 30N ACROSS THE PACIFIC NUDGES EASTWARD OVER SOCAL. NORTHERLY SURFACE PRESSURE GRADIENTS ONCE AGAIN WILL BE MODERATELY STRONG THIS EVENING. IN FACT...GALE FORCE WINDS ALREADY BLOWING AROUND POINT CONCEPTION. WILL BE ISSUING A WIND ADVISORY FOR AREAS THROUGH AND BELOW THE SANTA YNEZ RANGE OF SANTA BARBARA COUNTY...AS WELL AS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES MAINLY FOR THE INTERSTATE 5 CORRIDOR. WINDS WILL PICK UP LATE THIS AFTERNOON IN THOSE AREAS TO BETWEEN 25 AND 35 MPH WITH GUSTS TO OR OVER 50 MPH. THE GRADIENT BECOMES MORE NORTHEASTERLY OVERNIGHT AND THE WINDIEST CONDITIONS WILL TRANSITION TO THE HIGHER ELEVATIONS OF THE SANTA CLARA RIVER CORRIDOR (FROM ACTON TO SIMI HILLS). COINCIDENT WITH THE DOWNSLOPE WINDS THIS EVENING...950 AND 850 MB TEMPS RISE ABOUT 10 DEGREES F OVER WHAT THEY WERE LAST NIGHT. SO...EXPECT A WARM EVENING ACROSS THE SOUTH COAST OF SANTA BARBARA COUNTY...AND OVERNIGHT LOWS IN THE 2000 TO 5000 FOOT ELEVATION SLICE TO BE CONSIDERABLY WARMER THAN PAST NIGHTS. DESPITE THE BUILDING UPPER LEVEL RIDGE...A WEAK EDDY CIRCULATION SPINNING WEST OF CATALINA WILL BRING COASTAL STRATUS BACK INTO SOUTHERN LA COUNTY OVERNIGHT. WHERE THE FOG COMES IN...IT COULD BE LOCALLY DENSE. WARMER LOW LEVEL TEMPS AND THICKNESSES...AND WEAK OFFSHORE FLOW FRIDAY MORNING WILL MEAN VERY TOASTY TEMPS EVERYWHERE EXCEPT THE LA COASTAL ZONE WHERE THE MARINE LAYER WILL TEMPER THE HEAT. EVEN THE CENTRAL COAST LOOKS LIKE IT WILL GET VERY WARM FRIDAY. SATURDAY FEATURES THE PEAK OF THE UPPER LEVEL RIDGE AND LOW LEVEL THICKNESSES OVER OUR AREA...BUT THE EDDY SPINS UP FURTHER. SO EXPECT COASTAL STRATUS TO BE INTO VENTURA AND POSSIBLY EASTERN SANTA BARBARA COASTAL ZONES SATURDAY MORNING...WITH A COOL DOWN AT THE COAST AND LOWER VALLEYS OVER FRIDAY. INLAND VALLEY AND MTN TEMPS WILL BE JUST AS HOT...IF NOT SLIGHTLY HOTTER. THEN BY SUNDAY...WITH A WEAKENING UPPER LEVEL RIDGE AND STRONGER COASTAL MARINE INFLUENCE...ALL AREAS COME DOWN A FEW DEGREES. .LONG TERM (SUN NIGHT-THURSDAY)...THE WEAKNESS IN THE UPPER LEVEL RIDGE DEVELOPS INTO A WEAK TROUGH MONDAY WHICH THEN REMAINS STATIONARY OVER THE AREA THROUGH THE REST OF THE WEEK. WILL BRING TEMPS BACK DOWN TO NEAR NORMAL LEVELS WITH A TYPICAL NIGHT AND MORNING COASTAL STRATUS REGIME REACHING INTO THE VALLEYS. && .AVIATION... VFR CONDITIONS WILL PREVAIL AT ALL AIRFIELDS THROUGH THIS EVENING. GUSTY WINDS AT KSBP AND KSMX ONCE AGAIN THROUGH THIS EVENING. KLAX WILL HAVE A MODERATE WESTERLY SEABREEZE TODAY...SIMILIAR TO YESTERDAY. CURRENTLY HAVE WINDSLESS THAN 10 KT TONIGHT IN TAF...BUT NORTH WINDS MAY PROVE TO BE ABOVE 10 KT. WILL MONITOR AND UPDATE ACCORDINGLY. .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING/SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...MOYER AVIATION...KITTELL
Hazardous weather outlook, Jun 15, 9:17 AM PDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 917 AM PDT THU JUN 15 2006 CAZ034>041-044>047-051>054-059-087-088-161300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 917 AM PDT THU JUN 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NORTHWEST WINDS OF 25 TO 35 KNOTS WILL AFFECT THE OUTER COASTAL WATERS TODAY AND TONIGHT...AND GALE WARNINGS ARE IN EFFECT. ANOTHER ROUND OF GUSTY NORTHWEST TO NORTH WINDS THIS EVENING...SHIFTING TO THE NORTHEAST OVERNIGHT WILL AFFECT AREAS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...INTERSTATE 5 CORRIDOR AND EVENTUALLY THE HIGHWAY 14 CORRIDOR BY LATE TONIGHT. WIND ADVISORIES WILL LIKELY BE POSTED LATER TODAY. * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY NORTHWEST WINDS OF 25 TO 35 KNOTS WILL CONTINUE THROUGH FRIDAY MORNING ON THE OUTER COASTAL WATERS. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MOYER
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.